# SDR DALA2017070205112

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND NICKS ON PREVIOUS REPAIR DOUBLERS STA 907 LT/LWR ALSO STA 909 LT/UPPER AT PASSENGER CABIN RING PANS AREA. REPAIR DOUBLERS WERE REPLACED PER SRM 56-20-02 REPAIR 1 FIGURE 202.
